# SDR AALA20161205010

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 22,922 hours, 9,007 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  DURING INSPECTION, FOUND 2.25" CRACK IN RIGHT WHEEL WELL VAPOR BARRIER.  ACCOMPLISHED INTERIM REPAIR IAW AARD 57-10-00-1.
